# SDR KCSA202110131116

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 86,317 hours, 12,733 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT L/H TENSION TIE STA 1120 HAS 2 EA HOLES THAT EXCEED ALLOWABLE LIMITS AS NOTED IN STEP 32 OF WO 745016239
